MAUDE Adverse Event Report: VASORUM LTD. CELT ACD VASCULAR CLOSURE DEVICE

VASORUM LTD. CELT ACD VASCULAR CLOSURE DEVICE
Model Number KCLT-06
Medical Device Problem Codes Insufficient Device Problem Information (3190); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During processing of this complaint, attempts were made to obtain complete event, patient and device information.A search of the complaints didn't finid any other complaint with the same lot number.A review of the bhr/lot record was conducted with no relevant findings.A completion of reporting on the evaluation and testing of the returned device is pending.This report is the initial report being submitted by vasorum.All available information has been placed on file in the customer complaint files of vasorum ltd for appropriate tracking, trending and follow-up.
 
Event or Problem Description
It was reported that the user felt that the proximal wing of the implant did not seem to deploy as the handle on the delivery system kept rotating in a counter-clockwise manner.In view of this and the fact that bleeding was noticed to be coming up around the sheath, the user decided to dissect down to the device and found that the implant while still attached to the delivery was in the soft tissue.30 minutes of manual pressure was used to achieve hemostasis and the device with the implant attached was removed from the patient.The patient had no complications and was discharged on time.
 
Event or Problem Description
 
Additional Manufacturer Narrative
During processing of this complaint, attempts were made to obtain complete event, patient and device information.A search of the complaints didn't finid any other complaint with the same lot number.A review of the bhr/lot record was conducted with no relevant findings.The actual device was returned for evaluation on 14-sep-2022 and analysis showed no defects with the device and it was working in accordance with specification.This report is the final report being submitted by vasorum.All available information has been placed on file in the customer complaint files of vasorum ltd for appropriate tracking, trending and follow-up.Medical device problem code 3191 was used as no other feasible code was found for the preferred term "adverse event without identified device problem".

Brand Name
CELT ACD VASCULAR CLOSURE DEVICE
Common Device Name
VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
VASORUM LTD.
2012 orchard avenue
citywest business campus
dublin, D24WP W6
EI  D24WPW6
Manufacturer (Section G)
VASORUM LTD.
2012 orchard avenue
citywest business campus
dublin, D24W9 W6
EI   D24W9W6
Manufacturer Contact
2012 orchard avenue
citywest business campus
dublin, D24W9-W6
MDR Report Key15474607
Report Number3009984513-2022-00009
Device Sequence Number19914302
Product Code MGB
UDI-Device Identifier05391530280068
UDI-Public(01)05391530280068(17)241114(10)900153
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P150006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/14/2024
Device Model NumberKCLT-06
Device Lot Number900153
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2022
Supplement Date Received by Manufacturer08/22/2022
Initial Report FDA Received Date09/23/2022
Supplement Report FDA Received Date10/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown